RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 4, Pages 50–63 (Mi faa1494)  

This article is cited in 8 scientific papers (total in 8 papers)

Topological pressure and the variational principle for noncompact sets

Ya. B. Pesin, B. S. Pitskel'


Full text: PDF file (1557 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:4, 307–318

Bibliographic databases:

UDC: 519
Received: 09.04.1983

Citation: Ya. B. Pesin, B. S. Pitskel', “Topological pressure and the variational principle for noncompact sets”, Funktsional. Anal. i Prilozhen., 18:4 (1984), 50–63; Funct. Anal. Appl., 18:4 (1984), 307–318

Citation in format AMSBIB
\Bibitem{PesPit84}
\by Ya.~B.~Pesin, B.~S.~Pitskel'
\paper Topological pressure and the variational principle for noncompact sets
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 4
\pages 50--63
\mathnet{http://mi.mathnet.ru/faa1494}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=775933}
\zmath{https://zbmath.org/?q=an:0567.54027}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 4
\pages 307--318
\crossref{https://doi.org/10.1007/BF01083692}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ALX6500004}


Linking options:
  • http://mi.mathnet.ru/eng/faa1494
  • http://mi.mathnet.ru/eng/faa/v18/i4/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. B. Pesin, “Dimension type characteristics for invariant sets of dynamical systems”, Russian Math. Surveys, 43:4 (1988), 111–151  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. S. Pitskel', “Topological pressure on noncompact sets”, Funct. Anal. Appl., 22:3 (1988), 240–241  mathnet  crossref  mathscinet  zmath  isi
    3. N. I. Chernov, “Topological entropy and periodic points of two-dimensional hyperbolic billiards”, Funct. Anal. Appl., 25:1 (1991), 39–45  mathnet  crossref  mathscinet  zmath  isi
    4. B. M. Gurevich, S. V. Savchenko, “Thermodynamic formalism for countable symbolic Markov chains”, Russian Math. Surveys, 53:2 (1998), 245–344  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. B. M. Gurevich, S. R. Katok, “Arithmetic coding and entropy for the positive geodesic flow on the modular surface”, Mosc. Math. J., 1:4 (2001), 569–582  mathnet  mathscinet  zmath  elib
    6. Pesin Y., Weiss H., “The multifractal analysis of Birkhoff averages and large deviations”, Global Analysis of Dynamical Systems - Festschrift Dedicated To Floris Takens for His 60th Birthday, 2001, 419–431  isi
    7. Leplaideur, R, “Large deviations for return times in non-rectangle sets for axiom a diffeomorphisms”, Discrete and Continuous Dynamical Systems, 22:1–2 (2008), 327  isi
    8. Shen J., Zhao Yu., “Pressures for Flows on Arbitrary Subsets”, Nonlinear Anal.-Theory Methods Appl., 90 (2013), 46–55  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:386
    Full text:139
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019